# SDR DLL10971029

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1734D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1225
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 1504374
- Condition: Cracked
- Location: Bs 983
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF SI 7-63916-12AD, OPN 88 NDT FOUND A .75 INCH LONG CRACK IN THE LWR HORIZONTAL WEB OF THE STA 983 FRAME.  REPAIRED FRAME PER LCC-7622-325 AND LCC-7622-328  WITH THE EXCEPTION THAT THE LCC-7622-328-110 AND -112     FITTINGS WILL BE MODIFIED TO ACCOMMODATE A MISMATCH.
